# SDR DALA202001200010

- Difficulty date: December 20, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746092000500
- Part serial: 09979
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: DENT DAMAGE ON L/E OF SLAT BETWEEN APPROX 42" AND 59" FRPM I/B END OF SLAT.  CA: REPAIRED DENT PER A320 SRM 57-40-00-300-007. REPAIR IS SDR RECORDABLE PER DELTA REPAIR DOCUMENT PAGE 25.
